# SDR UHLA2014012200065

- Difficulty date: January 22, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 11,086 hours, 8,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AFT FLOOR SUPPORT FRAMES 17-20.  REMOVED CORROSION AND BLENDED TO SMOOTH AND EVEN.
